Sur les structures transversalement affines des feuilletages de codimension un
Annales de l'Institut Fourier, Volume 30 (1980) no. 1, p. 1-29

The notion of a transversely affine structure on a codimension one foliation on paracompact Hausdorff manifolds is defined, and translated in terms of pfaffian forms when the foliation is transversely orientable. In the later case on can construct interesting examples (foliations almost wthout holonomy on S n ×S 1 (n3) where the universal coverings of leaves are not the same, foliations on bundles over S 1 with fiber T n (n2) having dense leaves with holonomy, foliations on closed manifolds which are not fibered over S 1 ) and study some geometrical and topological properties of the foliated manifold (invariant of Godbillon-Vey, holonomy of leaves, holonomy and invariant of transversely affine structures, modification of transversely affine structures along closed transversals, (classic) classification of affine structures on R and S 1 , classification of transversely affine structures in dimension greater than one...).

On définit la notion de structure transversalement affine sur un feuilletage C de codimension 1, de variété ambiante paracompacte séparée. Dans le cas transversalement orientable cette définition est traduite en termes de formes de Pfaff, ce qui facilite la construction des exemples (feuilletages presque sans holonomie sur S n ×S 1 (n3) avec feuilles à revêtements universels non homéomorphes, feuilletages ayant des feuilles denses avec holonomie sur certains fibrés en tore T n (n2) au-dessus de S 1 , en dimension n6 feuilletages sur certaines variétés fermées non fibrées sur S 1 ) et l’étude des propriétés géométriques et topologiques de la variété feuilletée considérée (invariant de Godbillon-Vey, holonomie des feuilles, holonomie et invariant d’une structure transversalement affine, tourbillonnement le long de certaines transversales fermées, en dimension 1 classification (classique) des structures affines de R et de S 1 , classification des structures transversalement affines en dimension quelconque...).

@article{AIF_1980__30_1_1_0,
     author = {Seke, Bobo},
     title = {Sur les structures transversalement affines des feuilletages de codimension un},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {30},
     number = {1},
     year = {1980},
     pages = {1-29},
     doi = {10.5802/aif.773},
     zbl = {0417.57011},
     mrnumber = {82b:57023},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1980__30_1_1_0}
}
Seke, Bobo. Sur les structures transversalement affines des feuilletages de codimension un. Annales de l'Institut Fourier, Volume 30 (1980) no. 1, pp. 1-29. doi : 10.5802/aif.773. http://www.numdam.org/item/AIF_1980__30_1_1_0/

[0] Bobo Seke, Sur les feuilletages transversalement affines de codimension 1, Thèse 3ème Cycle, Strasbourg, 1977.

[1] G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Hermann, Paris 1952. | MR 14,1113a | Zbl 0049.12602

[2] D. Tischler, On fibering certain foliated manifolds over S1, Topology, 9 (1970), 153-154. | MR 41 #1069 | Zbl 0177.52103

[3] E. Fedida et D. Furness, Transversally affine foliations, Glasgow Math. J., (February 1975). | Zbl 0329.57004

[4] E. Fedida et D. Furness, Feuilletages transversalement affines de codimension 1, C.R. Acad. Sci., Paris, t. 282 (avril 1976). | MR 54 #6158 | Zbl 0321.57017

[5] R.A. Blumenthal, Transversally homogeneous foliations, Thesis Washington University, Saint-Louis, May 1978.

[6] N. Kuiper, Sur les surfaces localement affines, Colloque de Géométrie différentielle de Strasbourg, Editions du Centre National de la Recherche Scientifique, Paris, 1953, p. 79-87. | MR 15,648e | Zbl 0053.13003

[7] A. Haefliger, Structures feuilletées et cohomologie à valeurs dans un faisceau de groupoïde, Comm. Math. Helv., 32 (1958), 249-329. | MR 20 #6702 | Zbl 0085.17303

[8] R. Hermann, On differential geometry of foliations, Ann. Math., 72 (1960), 445-457. | MR 25 #5523 | Zbl 0196.54204

[9] E. Fedida, Feuilletage du plan. Feuilletages de Lie, Thèse, Strasbourg, 1973.

[10] R. Sacksteder, Foliations and pseudogroups, Amer. J. of Math., 87 (1965), 79-102. | MR 30 #4268 | Zbl 0136.20903

[11] C. Godbillon et J. Vey, Un invariant des feuilletages de codimension 1, C.R. Acad. Sci., Paris, 273 (1971), 92-95. | MR 44 #1046 | Zbl 0215.24604